Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1845
Title: An asymptotic approximation scheme for the concave cost bin packing problem
Authors: Leung, JY
Li, CL 
Keywords: Bin packing
Concavity
Asymptotic worst-case analysis
Issue Date: 1-Dec-2008
Publisher: Elsevier
Source: European journal of operational research, 1 Dec. 2008, v. 191, no. 2, p. 582-586 How to cite?
Journal: European journal of operational research 
Abstract: We consider a generalized one-dimensional bin packing model in which the cost of a bin is a nondecreasing concave function of the utilization of the bin. We show that for any given positive constant Є, there exists a polynomial-time approximation algorithm with an asymptotic worst-case performance ratio of no more than 1 + Є.
URI: http://hdl.handle.net/10397/1845
ISSN: 0377-2217
EISSN: 1872-6860
DOI: 10.1016/j.ejor.2007.08.031
Rights: European Journal of Operational Research © 2007 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
57 Final-Version.pdfPre-published version129.08 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
0
Citations as of Jul 28, 2017

Page view(s)

289
Last Week
2
Last month
Checked on Aug 14, 2017

Download(s)

289
Checked on Aug 14, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.